Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 27, Number 4

Genus three curves and 56 nodal sextic surfaces
Bert van Geemen and Yan Zhao.
J. Algebraic Geom. 27 (2018), 583-592
Abstract, references and article information
Full-text PDF
Non-Abelian Lefschetz hyperplane theorems
Daniel Litt.
J. Algebraic Geom. 27 (2018), 593-646
Abstract, references and article information
Full-text PDF
$\wideparen{\mathcal{D}}$-modules on rigid analytic spaces II: Kashiwara’s equivalence
Konstantin Ardakov and Simon Wadsley.
J. Algebraic Geom. 27 (2018), 647-701
Abstract, references and article information
Full-text PDF
Strong approximation over function fields
Qile Chen and Yi Zhu.
J. Algebraic Geom. 27 (2018), 703-725
Abstract, references and article information
Full-text PDF
Étale fundamental groups of affinoid $p$-adic curves
Mohamed Saïdi.
J. Algebraic Geom. 27 (2018), 727-749
Abstract, references and article information
Full-text PDF
Minimal plane valuations
Carlos Galindo, Francisco Monserrat and Julio-José Moyano-Fernández.
J. Algebraic Geom. 27 (2018), 751-783
Abstract, references and article information
Full-text PDF
American Mathematical Society